# SDR CALA2016042100238

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 49,956 hours, 16,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120029
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT FRAME STATION 500E, JUST ABOVE SIDE PLATE THE FRAME IS SEVERELY DENTED ON TOP SIDE.  IAW ECRA 5310-06802 COMPLIED WITH PART 1 INTERIM REPAIR.  ITEM PLACED ON DIP IAW PART 1 STEP 17 OF ECRA 5310-06802.
